Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 28, 2013, 3:40 PM EDT for Clearfield County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 28, 2013, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Clearfield County, PA
The radar
The State College radar (KCCX), 29 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
569
WGUS51 KCTP 281940
FFWCTP
PAC033-282245-
/O.NEW.KCTP.FF.W.0014.130628T1940Z-130628T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
340 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLEARFIELD COUNTY...
* UNTIL 645 PM EDT...
* AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTHWEST CLEARFIELD COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBOIS...CLEARFIELD...CURWENSVILLE...HYDE...JEFFRIES...KARTHAUS...
LECNTES MILLS...ROCKTON...S.B. ELLIOT STATE PARK AND WOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4105 7881 4124 7831 4121 7809 4115 7804
4112 7808 4111 7811 4108 7809 4107 7810
4105 7806 4104 7806 4072 7867 4073 7881
$$
FORECASTER:1 follow-up statement
432
WGUS71 KCTP 282231
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
631 PM EDT FRI JUN 28 2013
PAC033-282240-
/O.CAN.KCTP.FF.W.0014.000000T0000Z-130628T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEARFIELD PA-
631 PM EDT FRI JUN 28 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CLEARFIELD
COUNTY...
LIGHT SHOWERS WILL CONTINUE TO FALL OVER PARTS OF CLEARFIELD COUNTY
THROUGH EARLY THIS EVENING. HOWEVER...THE THREAT OF FLOODING HAS
ENDED. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLEARFIELD.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 4105 7881 4124 7831 4121 7809 4115 7804
4112 7808 4111 7811 4108 7809 4107 7810
4105 7806 4104 7806 4072 7867 4073 7881
$$
FORECASTER:What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:52 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 28, 2:52 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 252 PM EDT FRI JUN 28 2013 .SYNOPSIS... AN UNSEASONABLY INTENSE UPPER TROUGH WILL CARVE OUT OVER THE EASTERN UNITED STATES FROM THE GREAT LAKES TO THE NORTHEASTERN US THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL BRING AN EXTENDED PERIOD OF UNSETTLED WEATHER TO THE REGION WHICH COULD LAST INTO THE FIRST DAYS OF JULY. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... UPDATED THE NEAR TERM TO INCLUDE THE EXPANDED SEVERE THUNDERSTORM WATCH... SVR WATCH #386 IN EFFECT FOR SOUTHWEST QUARTER OF CENTRAL PA THROUGH 800 PM THIS EVENING. ENHANCED SHEAR AND CONVERGENCE IN THIS AREA WITH FAVORABLE INSTABILITY SHOULD PROMOTE MORE ORGANIZED STORMS AND THE POTENTIAL FOR BOWING LINE SEGMENTS AND POTENTIAL WIND DAMAGE AND LARGE HAIL. PULSE STORMS ACROSS THE NORTHWEST HAVE PRODUCED MARGINAL HAIL AND ONE SEVERE REPORT...WILL CONTINUE TO MONITOR AS WELL. SEVERAL TRIGGERS ROTATING THROUGH THE BROAD UPPER TROF EARLY THIS AFTERNOON. BEST FORCING IS NOW SPREADING SOUTHEASTWARD FROM ONTARIO TOUCHING OFF A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH BRIEF HEAVY RAINFALL. WILL WATCH THESE FOR PULSE HAIL AND LOCAL STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS...AND HOPE THEY REMAIN NORTH OF YDY/S RAINFALL MAX OVER NORTHWEST CLEARFIELD COUNTY. WEAK RIDGING AT THE SURFACE AND ALOFT WILL CONTINUE TO ALLOW FOR SOME BREAKS IN THE LAYERED STRATO AND ALTOCU CLOUDS THIS AFTERNOON. DESTABILIZATION IN THE MODERATELY UNSTABLE ENVIRONMENT WILL SUPPORT LOCALLY HEAVY DOWNPOURS AND WIND GUSTS TO 35 MPH AND SOME HAIL. IN THE MORE HIGHLY SHEARED ENVIRONMENT OVER THE LAUREL HIGHLANDS INTO THE SOUTH CENTRAL MOUNTAINS...SOME BOWING LINE SEGMENTS ARE POSSIBLE. LATEST 4KM SPC WRF SHOWS THIS EVOLUTION WITH RAPID STORM MOTIONS INTO THE SOUTH CENTRAL MOUNTAINS MID TO LATE AFTERNOON. ANOTHER ACTIVE AFTERNOON FOR SURE. STILL...THIS IS AN IMPROVEMENT OVER THU WITH LESS OF A HEAVY RAINFALL THREAT. HIGH CHANCE TO LIKELY POPS FOCUSED ALONG THE SOUTHERN TIER THROUGH THIS EVENING. EXPECT ACTIVITY TO QUICKLY DWINDLE BY LATE EVENING WITH A QUIET OVERNIGHT AND LIKELY EARLY MORNING FOG FORMATION. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SATURDAY/... PRECIP WATER VALUES WILL DIP BY AROUND 0.50 INCH TONIGHT...AND PERIODS OF CLEARING WILL ALLOW TEMPS TO COOL OFF NICELY...ESPECIALLY ACROSS CENTRAL AND NWRN PENN WHERE LOWS EARLY SAT WILL VARY FROM THE MID 50S TO AROUND 60F. LINGERING...SLIGHTLY HIGHER PWATS ACRS THE LOWER SUSQ VALLEY WILL KEEP TEMPS FROM FALLING BELOW THE MID 60S. DAYTIME HIGHS CONTINUE TO TREND DOWNWARD INTO THE WEEKEND WITH HIGH TEMPS A FEW...TO SEVERAL DEG BELOW NORMAL ACROSS THE CENTRAL AND NW MTNS GIVEN CLOUDIER SKIES AND AFTERNOON PRECIPITATION. THE UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN COOL TEMPS ALOFT/STEEP LAPSE RTS. WILL MAINTAIN LIKELY POPS FOR PM SHRA/TSRA ACROSS THE WESTERN COUNTIES BASED ON LATEST 00Z/03Z GEFS AND SREF GUIDANCE. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE SLOW MOVING UPPER TROUGH THAT IS EXPECTED TO DEVELOP AND LINGER OVER THE EASTERN US IS FORCING ONE OF THOSE RARE FORECASTS FROM THE DEPARTMENT OF REDUNDANCY DEPARTMENT. DAILY MENTION OF SHOWERS AND STORMS WILL SOUND TEDIOUS AND REPETITIVE IN THE FORECAST...BUT THERE ISN'T A PERIOD THROUGH THE WHOLE OF NEXT WEEK WHEN THERE SEEMS LIKE THE REGION WILL NOT SEE AT LEAST SCATTERED SHOWERS OR STORMS. TEMPERATURES WILL AVERAGE NEAR TO SLIGHTLY BELOW NORMAL GIVEN THE EXPECTED LOWER THAN NORMAL UPPER HEIGHTS...CLOUD COVER AND EXPECTED PRECIPITATION CHANCES. THE ANOMALOUS UPPER TROUGH IS EXPECTED TO SLOWLY RETROGRADE NEXT WEEK...WITH HINTS THAT THE THE BERMUDA RIDGE WILL EXPERIENCE A RESURGENCE INTO THE EASTERN US TOWARD NEXT WEEKEND...HINTING AT A WARMER BUT STILL STILL HUMID AIRMASS TO RETURN TO THE REGION. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SCT SHOWERS AND TSTMS INCREASE IN COVERAGE THRU LATE AFTN...WITH SOME STG-SVR STORMS POSSIBLE ESPECIALLY OVER THE SWRN-SCNTRL AIRFIELDS. THE CONVECTION SHOULD BE DIURNALLY DRIVEN AND WEAKEN/DISSIPATE WITH THE LOSS OF HEATING. SOME FOG/STRATUS MAY DEVELOP OVERNIGHT GIVEN LGT WINDS AND HIGH SFC DEWPOINTS/RESIDUAL BLYR MSTR. A LARGE UPPER LEVEL TROUGH WILL CARVE OUT OVER THE EASTERN U.S. INTO THE WEEKEND...BEFORE MIGRATING SLOWLY WESTWARD INTO THE MIDWEST AND PLAINS DURING THE FIRST WEEK OF JULY. THIS WILL RESULT IN A PROLONGED PERIOD OF UNSETTLED CONDITIONS WITH DAILY CHANCES FOR SCT SHOWERS AND THUNDERSTORMS. SOME FOG MAY ALSO BE POSSIBLE A FEW HOURS EITHER SIDE OF SUNRISE. OUTLOOK... SAT-TUE...VFR-MVFR WITH SCT SHOWERS AND TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/LA CORTE NEAR TERM...DEVOIR/LA CORTE SHORT TERM...DEVOIR LONG TERM...LA CORTE AVIATION...DEVOIR
Hazardous weather outlook, Jun 28, 2:11 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 211 PM EDT FRI JUN 28 2013 PAZ004>006-010>012-017>019-037-041-042-045-046-049-291815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- 211 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SCATTERED STRONG THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THE STORMS WILL BE ACCOMPANIED BY GUSTY WINDS...SMALL HAIL...AND LOCALIZED HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THIS NEW RAINFALL COULD LEAD TO ADDITIONAL FLOODING...ESPECIALLY WHERE THUNDERSTORMS TRAIN ACROSS THE SAME AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-056>059-063>066-291815- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 211 PM EDT FRI JUN 28 2013 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN SEVERE WEATHER THREAT WILL COME IN THE FORM OF LOCALIZED DAMAGING STRAIGHT LINE WINDS AND ISOLATED OCCURRENCES OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THIS NEW RAINFALL COULD LEAD TO ADDITIONAL FLOODING...ESPECIALLY WHERE THUNDERSTORMS TRAIN ACROSS THE SAME AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ050>053-291815- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 211 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN SEVERE WEATHER THREAT WILL COME IN THE FORM OF LOCALIZED DAMAGING STRAIGHT LINE WINDS AND ISOLATED OCCURRENCES OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THIS NEW RAINFALL COULD LEAD TO ADDITIONAL FLOODING...ESPECIALLY WHERE THUNDERSTORMS TRAIN ACROSS THE SAME AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 2:12 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT FRI JUN 28 2013
PAZ019-045-049-281845-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-UNION PA-
212 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...
SOUTHEASTERN CLINTON AND WESTERN UNION COUNTIES...
AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR REBERSBURG...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT REBERSBURG...MACKEYVILLE AND LOGANTON.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 165 AND 196.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45.
LAT...LON 4107 7716 4107 7713 4107 7712 4086 7710
4086 7711 4085 7763 4103 7765 4109 7719
FORECASTER:RHGSpecial weather statement, Jun 28, 2:26 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 PM EDT FRI JUN 28 2013
PAZ017-024-025-281900-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-
226 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BLAIR...NORTHERN
CAMBRIA AND SOUTHWESTERN CLEARFIELD COUNTIES...
AT 224 PM EDT...A STRONG THUNDERSTORM WAS NEAR NANTY-GLO...MOVING
EAST AT 40 MPH.
WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT PATTON...PRINCE GALLITZIN STATE PARK
AND BELLWOOD.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... DELGROSSO'S AMUSEMENT
PARK AND PENN STATE ALTOONA.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 35 AND 52.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
220...STATE ROAD 350.
LAT...LON 4074 7881 4074 7818 4070 7818 4068 7822
4063 7819 4050 7820 4055 7889 4057 7889
FORECASTER:RHGSpecial weather statement, Jun 28, 2:29 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT FRI JUN 28 2013
PAZ065-066-281915-
LANCASTER PA-YORK PA-
229 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LANCASTER AND
SOUTHEASTERN YORK COUNTIES...
AT 227 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUNNYBURN...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT WAKEFIELD...QUARRYVILLE AND CHRISTIANA.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.
LAT...LON 3985 7647 4000 7600 3996 7598 3987 7598
3985 7601 3983 7601 3977 7606 3974 7609
3972 7620 3972 7641
FORECASTER:RHGSpecial weather statement, Jun 28, 2:35 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT FRI JUN 28 2013
PAZ006-011-012-037-041-281915-
CAMERON PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
TIOGA PA-
235 PM EDT FRI JUN 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CAMERON...
EASTERN POTTER...NORTH CENTRAL CLINTON...NORTHWESTERN LYCOMING AND
TIOGA COUNTIES...
AT 233 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TROUPSBURG TO GALETON TO STEVENSON DAM...MOVING EAST AT 40 MPH.
THESE STORMS WILL AFFECT STEVENSON DAM...TAMARACK...WELLSBORO...TIOGA
JUNCTION AND MANSFIELD.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... MANSFIELD UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 120.
LAT...LON 4199 7692 4180 7689 4142 7744 4135 7825
4137 7825 4174 7773 4201 7766 4200 7693
FORECASTER:Local storm report, Jun 28, 2:36 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG NEW CENTERVILLE 39.94N 79.19W
06/28/2013 SOMERSET PA 911 CALL CENTER
TREES DOWN IN SOMERSET AND NEW CENTERVILLE
&&
EVENT NUMBER CTP1300235
COLBERTSpecial weather statement, Jun 28, 2:40 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT FRI JUN 28 2013
PAZ027-028-050-281915-
JUNIATA PA-MIFFLIN PA-SNYDER PA-
240 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL JUNIATA...
NORTHEASTERN MIFFLIN AND WESTERN SNYDER COUNTIES...
AT 238 PM EDT...A STRONG THUNDERSTORM WAS NEAR BURNHAM...MOVING EAST
AT 25 MPH.
WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT ALFARATA...BELLTOWN...MCCLURE AND
MCALISTERVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.
LAT...LON 4071 7769 4073 7768 4083 7714 4060 7709
4055 7765
FORECASTER:RHGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:08 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Lycoming, Northumberland, Snyder, Union | 3 hr |
| Jun 27, 8:29 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Schuylkill | 2 hr |
| Jun 28, 10:36 AM EDT | Areal Flood Advisory | CTP | Clearfield | 12 hr |
| Jun 28, 11:40 AM EDT | Special Weather Statement | CTP | Warren | 50 min |
| Jun 28, 12:12 PM EDT | Special Weather Statement | CTP | Warren | 33 min |
| Jun 28, 12:38 PM EDT | Special Weather Statement | CTP | McKean | 22 min |
| Jun 28, 1:10 PM EDT | Special Weather Statement | CTP | McKean | 65 min |
| Jun 28, 1:29 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter, Tioga | 61 min |
| Jun 28, 1:38 PM EDT | Special Weather Statement | CTP | Cambria | 37 min |
| Jun 28, 1:47 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cambria, Somerset | 73 min |
| Jun 28, 2:12 PM EDT | Special Weather Statement | CTP | Union | 33 min |
| Jun 28, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton, Somerset | 58 min |
| Jun 28, 2:25 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Centre, Clearfield, Clinton, Huntingdon and 4 more | 4 hr |
| Jun 28, 2:26 PM EDT | Special Weather Statement | CTP | Cambria | 34 min |
| Jun 28, 2:29 PM EDT | Special Weather Statement | CTP | Lancaster | 46 min |
| Jun 28, 2:35 PM EDT | Special Weather Statement | CTP | Tioga | 40 min |
| Jun 28, 2:40 PM EDT | Special Weather Statement | CTP | Mifflin | 35 min |
| Jun 28, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon, Somerset | 67 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin, Snyder, Union | 63 min |
| Jun 28, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 46 min |
| Jun 28, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Jun 28, 3:42 PM EDT | Special Weather Statement | CTP | Adams | 18 min |
| Jun 28, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon, York | 66 min |
| Jun 28, 4:39 PM EDT | Special Weather Statement | CTP | Sullivan | 66 min |
| Jun 28, 4:47 PM EDT | Special Weather Statement | CTP | Schuylkill | 58 min |
| Jun 28, 4:48 PM EDT | Special Weather Statement | CTP | Northumberland | 27 min |
| Jun 28, 4:56 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Northumberland, Schuylkill | 64 min |
| Jun 28, 5:32 PM EDT | Special Weather Statement | CTP | Schuylkill | 58 min |
| Jun 28, 5:48 PM EDT | Areal Flood Advisory | CTP | Dauphin, Northumberland, Schuylkill | 3 hr |
| Jun 28, 6:22 PM EDT | Special Weather Statement | CTP | Schuylkill | 23 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.